# SDR SWAA2015082443108

- Difficulty date: July 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591129A
- Part serial: HDH1764
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON, LOWER SKIN DELAMINATED, 13.5'' INCHES FROM INBD SIDE LOWER EDGE.  REPAIRED SKIN IAW EO & EA.
